MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SPACER 39+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERS REVERS SPACER 39+6MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERS REVERS SPACER 39+6MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the incorrect sized implants were mistakenly used during a primary modular glenoid system rtsa surgery.The size of the humeral cup (39) used was mismatched with a size 36 glenosphere.Following the surgery, the mistake was noticed by the agency.They promptly alerted the surgeon of the incorrect implanted product.The surgeon notified the patient of the error, and the patient decided to have the components changed out for the correct sizes.The revision surgery was performed on (b)(6) 2021 to change out the size of the humeral cup and glenosphere.A new spacer and poly were also added to make sure the components matched.The patient was revised with the following material; ar-9503m-06 (lot: 18.00559), ar-9505-06 (lot: 20.02214), ar-9564-2439-lat (lot: 18.00657).The following arthrex products were explanted during the revision surgery; ar-9564-2436-lat (lot: 20.1788), ar-9505-06 (lot: 19.04327), ar-9503-3639-6 (lot: 19.03606).

Brand Name
UNIVERS REVERS SPACER 39+6MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11801915
Report Number1220246-2021-03061
Device Sequence Number14382973
Product Code PHX
UDI-Device Identifier00888867061422
UDI-Public00888867061422
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS SPACER 39+6MM
Device Catalogue NumberAR-9505-06
Device Lot Number19.04327
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;